# SDR SWAA2020012340709

- Difficulty date: December 5, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200024
- Part serial: 000666
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB CRACKED AT STAB. STA. 120.30, 28 INCH FROM FRONT SPAR.   REPAIRED RIB IAW EA.
